# SDR CALA2024012900252

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 12,694 hours, 4,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BATTERY UNDER DADO PNL AT ROW 27 DEF IS DEPLETED. REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY BATTERY UNDER DADO PNL AT ROW 27 DEF REF AMM 33-51-06. OPS CHECK NORMAL. COMPLIED WITH IDT REQUIREMENTS REF GMM 9-10-05. VERIFIED EMERGENCY PATH LIGHTING OPERATIONAL CHECK.
